# SDR 2007UALA01178

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY OXYGEN MASK DEPLOY FAILS, OPS CHECK.      [06-14-07]      REPLACED ALTITUDE PRESSURE SWITCH.
